MathSciNet Relay Station
MathSciNet bibliographic data
MR1846094 60J25 (60J35 91B28)
Donati-Martin, Catherine; Ghomrasni, Raouf; Yor, Marc On certain Markov processes attached to exponential functionals of Brownian motion; application to Asian options. Rev. Mat. Iberoamericana 17 (2001), no. 1, 179–193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement